Vol. 83, No. 1, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A characterization of the representable Lebesgue decomposition projections

Wayne C. Bell and Michael Keisler

Vol. 83 (1979), No. 1, 185–186
Abstract

Finitely additive measures whose Lebesgue decomposition projections have refinement integral representations are characterized in terms of certain atomic properties.

Mathematical Subject Classification 2000
Primary: 46E27
Milestones
Received: 19 July 1978
Published: 1 July 1979
Authors
Wayne C. Bell
Michael Keisler